# SDR CA001005018

- Difficulty date: September 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 427
- System (JASC): 7600 · Engine Controls
- Part: Connector
- Part number: D3899926MH53SN
- Condition: Chipped
- Location: Eec
- Part time: 410 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO HOVER, WHILE PULLING POWER FOR LEVELLING TO LAND, AUDIO WARNING HEARD WITH MASTER CAUTION & NR 1 FADEC DEGRADE & NR 1 FADEC MAINT LIGHT,  NR 1 ENGINE MGT PEG OUT & LATCHED EXIDENCE. ALL PARAMETERS IN THE IIDS DISPLAY TURNED GREY, INDICATING NR 1 ENGINE HAD FAILED. THEN ALL NR 1 ENGINE PARAMETERS RETURNED TO STANDARD COLOR & EXIDENCE AS PRESENT NEXT TO MGT. AFTER INVEST., EEC P1 CONNECTOR MADE OF COMPOSITE WITH NICKEL COATING FINISH CONNECTOR, & CHIP OF THAT FINISH FOUND NEAR BYU & V PIN ON P1 CONNECTOR.  VPIN IN CONNECTOR CORRESPOND TO MGT, AFTER REMOVAL & CLEANING CONNECTOR T6, FAULT CLEARED & NO MORE FAULT DISPLAYED.
